MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY
Model Number 26270
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that removal difficulties occurred.The 50% stenosed target lesion was located in the severely tortuous and non-calcified shunt.A 6x59x75/ iliac 6f unistep plus reduced profile wallstent was selected for use.However, after deploying the stent, the system was caught on the most bent part of the stent and could not be removed.It was repeatedly pushed and pulled for several times and was removed after changing the angle directly above the skin.The procedure was completed with another of same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Device evaluated by mfr.: received wallstent rp 6fr device with no stent.A visual examination found that the stent of the device had been deployed.The stent was not returned for analysis as it was implanted inside the patient.A visual inspection of the stent impression and stent cups identified no issues.The imprinted stent impression was clear on the stent holder.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no issues along the length of the device.No other issues were identified during the product analysis.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10465461
Report Number2134265-2020-11921
Device Sequence Number19555429
Product Code NIO
UDI-Device Identifier08714729345640
UDI-Public08714729345640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number26270
Device Catalogue Number26270
Device Lot Number0023961013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOSQUITO6F INTRODUCER SHEATH; MOSQUITO6F INTRODUCER SHEATH; RADIFOCUS 0.035 GUIDEWIRE; RADIFOCUS 0.035 GUIDEWIRE